Day Nurse Cold and Flu Capsules Pack of 20

SKU: 505463063106

Take during the day.

Should not use with other paracetamol-containing products, decongestants or cough and cold medicines

Adults and Children over 16 years

Two capsules every four hours, up to a maximum of 4 doses in 24 hours if needed, or up to a maximum of three doses within any 24 hour period if a night-time paracetamol-containing product is taken before bedtime. Minimum dosing interval: 4 hours. Do not exceed the stated dose.

Children under 16 years

Not to be given to children under sixteen years of age. Elderly: There is no specific requirement for dosage reduction in the elderly.

Active ingredients: Paracetamol, Pseudoephedrine Hydrochloride, Pholcodine.

 

 

    £7.49Price

    020 7222 5793

    22 Page St, Westminster, London SW1P 4EN, UK

    • Instagram

    ©2020 by Victoria Pharmacy